MAUDE Adverse Event Report: TULSA DENTAL PRODUCTS LLC PROGLIDER ROTARY GLIDE PATH FILES 21 MM LENGTH; FILE, PULP CANAL, ENDODONTIC

TULSA DENTAL PRODUCTS LLC PROGLIDER ROTARY GLIDE PATH FILES 21 MM LENGTH; FILE, PULP CANAL, ENDODONTIC
Catalog Number PROGLIDE21
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code Device Embedded In Tissue or Plaque (3165)
Date of Event 01/27/2026
Type of Reportable Event Malfunction
Event or Problem Description
In this event it is reported that a proglider rotary glide path files 21 mm length file broke during use.The broken part was not retrieved and was incorporated into the fill.No injury.File discarded.
 
Additional Manufacturer Narrative
While no injury was reported, there has been a previous report received where this malfunction resulted in a serious injury.Therefore, it must be presumed that recurrence of this malfunction could possibly cause or contribute to a serious injury or require medical or surgical intervention to preclude such.As such, this event is reportable per 21cfr part 803.The device was not returned for evaluation.However, the lot number was provided and retained-product testing and/or dhr review are planned.The results will be submitted as they become available.
 
Additional Manufacturer Narrative
Additional information received that customer not returning device.Product not received at investigation site.Lot number listed in case is incorrect; therefore, no dhr review can be completed.This is a follow up report for this additional information.

Brand Name
PROGLIDER ROTARY GLIDE PATH FILES 21 MM LENGTH
Common Device Name
FILE, PULP CANAL, ENDODONTIC
Manufacturer (Section D)
TULSA DENTAL PRODUCTS LLC
608 rolling hills drive
johnson city TN 37604
Manufacturer (Section G)
TULSA DENTAL PRODUCTS LLC
608 rolling hills drive
johnson city TN 37604
Manufacturer Contact
dan eagar
221 west philadelphia st.
york, PA 17401
7178457511
MDR Report Key24199395
Report Number2320721-2026-00006
Device Sequence Number18550670
Product Code EKS
UDI-Device IdentifierD716PROGLIDE211
UDI-PublicD716PROGLIDE211
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Dentist
Type of Report Initial,Followup
Report Date (Section B) 02/25/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue NumberPROGLIDE21
Device Lot NumberSSC2026-00010461
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Distributor Facility Aware Date01/27/2026
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 01/27/2026
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date01/28/2026
Supplement Report FDA Received Date02/25/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Usage of Device A
Patient Sequence Number1
Patient SexUnknown